# SDR SIMA200832204

- Difficulty date: November 13, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 17,921 hours, 17,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, FOUND RIGHT OMEGA BEAM CORRODED BY CROSSMEMBER AT FRAME 24-25.  REPAIRED RIGHT OMEGA BEAM IAW SRM 53-00-10 FIGURE 203.  AIRCRAFT WAS  RETURNED TO SERVICE.
